# SDR CA040617004

- Difficulty date: June 14, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 33,651 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 3242 · Brake
- Part: Master Cylinder
- Part number: V151000
- Condition: Locked
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A MAINTENANCE RUN-UP AND SUBSEQUENT TAXI, THE BRAKES LOCKED UP AND THE AIRCRAFT COULD NOT BE MOVED.  BRAKE PRESSURE WAS RELIEVED AT THE BRAKE ASSY AND WAS FOUND THE NR 1 BRAKE MASTER CYLINDER HAD MALFUNCTIONED AND CAUSED THE BRAKES TO LOCK UP.  REFERENCE AD 2002-08-02 ISSUED FOR THIS PROBLEM.  THIS AIRCRAFT IS IN COMPLIANCE WITH THIS AD.
